|Spinal Tap -prednisone, Benadryle and HIV meds
Jun 27, 2008
Hi- I think I was eather bitgtne or stung by something on my scalp , I have experianced the following symptomsd: first itchy scalp in 1 area, then heasd pain on riht side of head, then stiff neck on right side,facial numbness and tingling again on the right side , then abscess or cysts where my scalp was itchy .. have gone to my ID doc, Neurologist , eye dr. and have an apt with dermatologist , and reumatologistfor severe pain on hip, should arm ( again all on right side) Neurologist want to do and MRI with gado contrast , but she want's a prep of Prednisone startign 1 day prior ( every 6hrs) and 1 hr before MRI and benadryle 1hr before. I'm on Virecept, Epzicom, Acyclovir.. 1)- should I be worried about any interactions - I'm freaking out 2)- it seems like alll these symptpms staerted with the itchy scalp whre I think I was bit or stung, - Lyme test came back negative.. I think that some how maybe my lymph system is blocked or something - they want to do a Spinal Tap and admit me to the hospital - ??? I'm so exhausted and freaking out I feel like no one is listenign to me and I'm goign to all these doc's and no one is giving me any guidence.. so any worries on the prednisone 7 benadryle ith my meds and can you possible think of anything that woul djust effect one side of my body( keep in mind ) all the sympotosm are on the samew side where my abcess or cyst is on my head. Thansk so Much
| Response from Dr. Henry
Brief use of the benadryl and prednisone should be OK with your HIV meds. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.